# SDR SWAA2012091207548

- Difficulty date: September 9, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 26,004 hours, 15,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SIDEWALL EMERGENCY EXIT LIGHT COVER FELL OFF.  REMOVED AND REPLACED LIGHT ASSY PER MM.
